| Model Number |
1003330 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the copilot device was leaking from the cap during the procedure; however, the copilot device was able to be used successfully in the procedure.There was no adverse patient effect and no clinically significant delay reported in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Additional Manufacturer Narrative
The device was returned for analysis.The reported leak was unable to be confirmed as the device met required leak specification.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot of level product quality issue.As the device met required leak specification during return analysis, the reported leak was unable to be confirmed.In this case, it is possible that the seal of the device was unable to properly adhere around the four guide wires inserted in the device resulting in the reported leak difficulties; however, this cannot be confirmed.The investigation was unable to determine a conclusive cause for the reported leak difficulties.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.